# SDR BJNA011101

- Difficulty date: November 9, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60384431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK CAUSES AN ELECTRIC DRAIN ON BATTERY WITH EMERGENCY LIGHT SWITCH OFF.  REMOVED AND REPLACED BATTERY PACK PER BMM 33-51-33.  OPS CHECK NORMAL.  (M)
